# SDR ASAA2020100633291

- Difficulty date: October 6, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,188 hours, 7,401 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009185
- Condition: Failed
- Location: Captain'S
- Part time: 23,196 hours, 7,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS' FMC FAILED ABOUT 2:20 INTO FLIGHT.  RAN QRH AND RE-ESTABLISHED DUAL FMC OPERATION.  FAILED AGAIN ABOUT 25 MINUTES LATER.  CONTINUED WITH SINGLE FMC OPERATION.  GROUNDED-YES.  R & R FMC1, REF B737-900 AMM 34-61-02.  OPERATIONS CHECK GOOD.  SOFTWARES MATCH WITH FMC 2.  NO DEFECTS NOTED AT THIS TIME.  OP PROGRAM 556909-001 VERIFIED AND GOOD.
